MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802240
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150207 captures the reportable event of stent difficult to remove, inside the patient.Note: this report is two of two complaints that pertain to the same event (mfr.Report # 2124215-2025-58879 and mfr.Report #.
 
Event or Problem Description
It was reported that the stent did not uncoil from the renal end during removal, which causes concern for patient safety.There was no information on when the problem was noticed, on what completed the procedure and on the condition of the patient following the procedure.

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22916807
Report Number2124215-2025-58881
Device Sequence Number18580762
Product Code FAD
UDI-Device Identifier08714729058564
UDI-Public(01)08714729058564(17)270201(10)33344291
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802240
Device Catalogue Number180-224
Device Lot Number0033344291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/28/2025
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown